# SDR 05FDEA00308

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CORROSION FIXED L/E FRAME WEB LWR T-CHORD AT FSS 236.
